# SDR CA081118001

- Difficulty date: November 15, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 9,731 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166DI
- Condition: Unserviceable
- Location: Windshield Heat
- Component: Heater, Beech
- Component part number: MS24166D1
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

(CAN) CREW DEFECT PILOT WINDSHIELD HEAT NOT WORKING, TROUBLESHOOT TO LOW HEAT RELAY, TERMINAL A2 MELTED OFF THE RELAY ASSY, DAMAGING WIRES ATTACHED TO THE TERMINAL APPROX 3 INCHES BACK THE WIRE COVER MELTED OFF. RELAY WAS REPLACED AND SYS OPERATES PROPERLY.
